EconPapers    
Economics at your fingertips  
 

Lightlike Hypersurfaces of Indefinite Generalized Sasakian Space Forms

Dae Ho Jin

Journal of Applied Mathematics, 2015, vol. 2015, issue 1

Abstract: We study lightlike hypersurfaces M of an indefinite generalized Sasakian space form M-(f1,f2,f3), with indefinite trans‐Sasakian structure of type (α, β), subject to the condition that the structure vector field of M- is tangent to M. First we study the general theory for lightlike hypersurfaces of indefinite trans‐Sasakian manifold of type (α, β). Next we prove several characterization theorems for lightlike hypersurfaces of an indefinite generalized Sasakian space form.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2015/259146

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2015:y:2015:i:1:n:259146

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2015:y:2015:i:1:n:259146